L²-cohomology of arithmetic varieties

Published

Journal Article

The L₂-cohomology of arithmetic quotients of bounded symmetric domains is studied. We establish the conjecture of Zucker equating the L₂-cohomology of these spaces to the intersection cohomology of their Baily-Borel compactifications.

Full Text

Duke Authors

Cited Authors

  • Saper, L; Stern, M

Published Date

  • August 1987

Published In

Volume / Issue

  • 84 / 16

Start / End Page

  • 5516 - 5519

PubMed ID

  • 16593866

Pubmed Central ID

  • 16593866

International Standard Serial Number (ISSN)

  • 0027-8424

Language

  • eng

Conference Location

  • United States